MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY WHISPER VIEW; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION ACUITY WHISPER VIEW; WIRE, GUIDE, CATHETER
Model Number 4647
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the catheter would not withdraw when attempting to remove after the left ventricular (lv) lead placement.The physician then pulled harder and the distal tip shred off remaining distal to lv lead.Moreover, the top of the wire remains stationary in coronary sinus as confirmed through fluoroscopy.No adverse patient effects were reported.

Brand Name
ACUITY WHISPER VIEW
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC COSTA RICA
302 parkway global park
la aurora
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14655571
Report Number2124215-2022-20662
Device Sequence Number17581724
Product Code DQX
UDI-Device Identifier20802526512937
UDI-Public20802526512937
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K110479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Model Number4647
Device Catalogue Number4647
Device Lot Number28284589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown